[Home ] [Archive]    
:: Volume 13, Issue 2 (3-2017) ::
JSRI 2017, 13(2): 197-214 Back to browse issues page
Mixture of Normal Mean-Variance of Lindley Distributions
Mehrdad Naderi *, Alireza Arabpour, Ahad Jamalizadeh
Abstract:   (3482 Views)

Abstract: In this paper, a new mixture modelling using the normal mean-variance mixture of Lindley (NMVL) distribution has been considered. The proposed model is heavy-tailed and multimodal and can be used in dealing with asymmetric data in various theoretic and applied problems. We present a feasible computationally analytical EM algorithm for computing the maximum likelihood estimates. The behavior of the obtained maximum likelihood estimators is studied with respect to bias and mean squared errors through conducting a simulation study. Two examples with flow cytometry data are used to illustrate the applicability of the proposed model.

Keywords: Finite mixture model, Mean-variance mixture distribution, Lindley distribution, EM algorithm.
Full-Text [PDF 323 kb]   (1480 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/08/14 | Accepted: 2017/04/29 | Published: 2017/06/11
Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Naderi M, Arabpour A, Jamalizadeh A. Mixture of Normal Mean-Variance of Lindley Distributions. JSRI. 2017; 13 (2) :197-214
URL: http://jsri.srtc.ac.ir/article-1-240-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 13, Issue 2 (3-2017) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4463